# SDR SWAA2022110359596

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727H TO BS847 LBL22 WL156 / [01] ADDED PHOTO OF DAMAGE. VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5 .EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727J+4' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1;[03] REMOVED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 727G + 12 - BS 847; LBL 22; WL 156 IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[04] FABRICATED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATES 2(EA) AND SPLICE SIDEPLATES 2(EA); MADE FROM BAC1496-377#7075T62; LOT# 1494598-1; FROM BS 727G + 12 - BS 847; LBL 22; WL 156 IAW SRM 53-00-53-2R-5 REPAIR 5 PARG. 4 STEPS (D-H);[09] INSTALLED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 727G + 12 - BS 847; LBL 22; WL 156 WITH SPLICEPLATES AT BS 727G +12 AND BS 747 +12 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REPAIR 5; DWG 146A7500 AND DWG 146A7502;[10] VERIFIED CORRECTIVE ACTION #9;[11] MEASUREMENT TABLE VERIFIED
